# SDR SWIA2019120546818

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 39,357 hours, 25,052 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Unbalanced
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL FUEL BALANCE WITH FUEL VALVE DISABLED OPEN. FUEL QUICKLY WENT OVER 1000 IMBALANCE AND CREW HAD TO USE SLIPS AND TURNS TO CONTROL FUEL BALANCE. DIVERTED TO RST.   FLIGHT 3037  CLOSEDPERFORMED OPS CHECK OF FUEL TRANSFER SYSTEM. IAW AMM. OPS CHECK GOOD
